International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 140

Research Paper | Mathematics | India | Volume 5 Issue 12, December 2016


Application of Fourier-Stieltjes Transform to Partial Differential Equation

Dr. V. D. Sharma, P. D. Dolas


Abstract: Mathematics is everywhere in every phenomenon, technology, observation, experiment etc. All we need to do is to understand the logic hidden behind. In applied mathematics and engineering the Partial Diffrential equations have great importance. Therefore it is very important to know methods to solve such partial differential equations. The Partial differential equations can be easily solved by using the method of Integral Transform. In the present paper, we have solved the some Partial Differential equations such as Wave equations, Heat flow equations and Laplace equation by using the Fourier-Stieltjes Transform.


Keywords: Fourier Transform, Stieltjes Transform, Partial Differential equation, Fourier-Stieltjes Transform


Edition: Volume 5 Issue 12, December 2016,


Pages: 606 - 608


How to Cite this Article?

Dr. V. D. Sharma, P. D. Dolas, "Application of Fourier-Stieltjes Transform to Partial Differential Equation", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=3121605, Volume 5 Issue 12, December 2016, 606 - 608

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Fourier Transform'

Downloads: 90 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, https://www.ijsr.net/issue.php?edition=Volume%203%20Issue%208,%20August%20201

Pages: 1203 - 1207

Modulation and Parsevals Relation of Two Dimensional Fractional Sine Transform

V. D. Sharma, S. A. Khapre

Share this Article

Downloads: 101 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 716 - 718

Introduction to Generalized Simplified Fractional Fourier Transform (SFRFT)

V. D. Sharma

Share this Article

Similar Articles with Keyword 'Stieltjes Transform'

Downloads: 119

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 642 - 644

Abelian Theorem of Generalized Fourier-Stieltjes Transform

V. D. Sharma, P. D. Dolas

Share this Article

Downloads: 150

Research Paper, Mathematics, India, Volume 6 Issue 2, February 2017

Pages: 206 - 212

Broadcast Polling in IEEE 802.16 Networks with Average-Buffered Subscriber Stations

Chandan Singh Ujarari, Arun Kumar Pal

Share this Article

Similar Articles with Keyword 'Partial Differential equation'

Downloads: 0

Research Paper, Mathematics, India, Volume 10 Issue 8, August 2021

Pages: 827 - 829

Hyers-Ulam-Rassias Stability of First Order Partial Differential Equation

V. P. Sonalkar

Share this Article

Downloads: 32

Research Paper, Mathematics, Iraq, Volume 5 Issue 11, November 2016

Pages: 1971 - 1974

Exact Solutions for the Mikhailov-Shabat Equation, and Classical Boussinesq Equation by Tan-Cot Method

Anwar Ja'afar Mohamad Jawad; Syeda Naima Hassan

Share this Article

Similar Articles with Keyword 'Fourier'

Downloads: 90 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, https://www.ijsr.net/issue.php?edition=Volume%203%20Issue%208,%20August%20201

Pages: 1203 - 1207

Modulation and Parsevals Relation of Two Dimensional Fractional Sine Transform

V. D. Sharma, S. A. Khapre

Share this Article

Downloads: 91

Research Paper, Mathematics, India, Volume 3 Issue 7, July 2014

Pages: 553 - 555

Approximation of Conjugate of Function Belonging to W(Lr, ξ (t)) Class by (E, 2) (C, 1) Mean of Conjugate Fourier Series

Santosh Kumar Sinha, U. K. Shrivastava

Share this Article

Similar Articles with Keyword 'Transform'

Downloads: 139 | Weekly Hits: ⮙1 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Downloads: 1

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 1323 - 1327

Quasi-Static Thermal Stresses in a Thin Rectangular Plate Due to Heat Generation

Kishor R. Gaikwad

Share this Article

Similar Articles with Keyword 'Stieltjes'

Downloads: 119

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 642 - 644

Abelian Theorem of Generalized Fourier-Stieltjes Transform

V. D. Sharma, P. D. Dolas

Share this Article

Downloads: 133

Research Paper, Mathematics, India, https://www.ijsr.net/issue.php?edition=Volume%203%20Issue%208,%20August%20201

Pages: 341 - 344

Representation Theorem for the Distributional Fourier-Laplace Transform

V. D. Sharma, A. N. Rangari

Share this Article

Similar Articles with Keyword 'Partial'

Downloads: 0

Research Paper, Mathematics, India, Volume 10 Issue 8, August 2021

Pages: 827 - 829

Hyers-Ulam-Rassias Stability of First Order Partial Differential Equation

V. P. Sonalkar

Share this Article

Downloads: 32

Research Paper, Mathematics, Iraq, Volume 5 Issue 11, November 2016

Pages: 1971 - 1974

Exact Solutions for the Mikhailov-Shabat Equation, and Classical Boussinesq Equation by Tan-Cot Method

Anwar Ja'afar Mohamad Jawad; Syeda Naima Hassan

Share this Article

Similar Articles with Keyword 'Differential'

Downloads: 0

Research Paper, Mathematics, Kenya, Volume 10 Issue 7, July 2021

Pages: 635 - 638

Finite Difference Method Solution to Garlerkin's Finite Element Discretized Beam Equation

Hagai Amakobe James

Share this Article

Downloads: 0

Research Paper, Mathematics, India, Volume 10 Issue 8, August 2021

Pages: 827 - 829

Hyers-Ulam-Rassias Stability of First Order Partial Differential Equation

V. P. Sonalkar

Share this Article

Similar Articles with Keyword 'equation'

Downloads: 146 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul, G. Thulasi

Share this Article

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article
Top